# SDR HNAA9792400

- Difficulty date: December 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924HA
- Make and model: Dhav DHC8102
- Aircraft serial: 105
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6013211X
- Condition: Discharged
- Location: Cabin
- Part time: 14,136 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRI/CLT - FLT 3417 - DURING PRE-FLIGHT CHECKS, SEVERAL EMERGENCY LIGHTS WERE FOUND INOPERABLE IN THE CABIN.  REMOVED AND REPLACED THE EMERGENCY BATTERY AND POWER SUPPLY.  REF: OPERATOR CONTROL NR 98ZZZX2202.  X)
